All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 3, 2018, Pages 710-726                                                                DOI:10.11948/2018.710
Global convergence of an isentropic Euler-Poisson system in $\R^+ \times \R^d$
Huimin Tian,Yue-Jun Peng,Lingling Zhang
Keywords:Euler-Poisson system, uniform global smooth solution, energy estimate, compactness and convergence.
      We prove the global-in-time convergence of an Euler-Poisson system near a constant equilibrium state in the whole space $\R^d$, as physical parameters tend to zero. The result follows from the uniform global existence of smooth solutions by means of energy estimates together with compactness arguments. For this purpose, we establish uniform estimates for $\dive \,u$ and $\curle \,u$ instead of $\nabla u$.
PDF      Download reader